Facebook Twitter Instagram YouTube

Absolute infrared transition moments for open shell diatomics from J dependence of transition intensities: Application to OH

TitleAbsolute infrared transition moments for open shell diatomics from J dependence of transition intensities: Application to OH
Publication TypeJournal Article
Year of Publication1989
AuthorsNelson, DD, Schiffman, A, Nesbitt, DJ, Yaron, DJ
JournalThe Journal of Chemical Physics
Volume90
Issue10
Pagination5443
Date PublishedJan-01-1989
ISSN00219606
DOI10.1063/1.456450
Short TitleJ. Chem. Phys.